# SDR DALA2016080105675

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CORROSION ON COUNTERSINK AT FUEL TANK ACCESS NR 520, SM, CARD 69, ZONE 000.  CORROSION WAS REMOVED, REWORKED AREAS WERE MEASURED. IT IS OUT OF LIMITS IAW SRM 51-10-01.  FUEL ACCESS WAS REPLACED AND PN VERIFIED IAW AIPC 57-22-01-01 AND MUST BE INSTALLED WITH CARD 2040-0010, ZONE 520, JOB 001-0265.  WERE FOUND 9 ADJACENT HOLES AND MAXIMUM DIAMETER ALLOWABLE .660" AND MAXIMUM DIAMETER MEASURED IS .679".
